Research Repository

The Free Rider Problem and a Social Custom Model of Trade Union Membership

Booth, Alison L (1985) 'The Free Rider Problem and a Social Custom Model of Trade Union Membership.' The Quarterly Journal of Economics, 100 (1). pp. 253-61. ISSN 0033-5533

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 18 Jul 2012 09:58
Last Modified: 18 Jul 2012 09:58
URI: http://repository.essex.ac.uk/id/eprint/3217

Actions (login required)

View Item View Item